The solvation interpretation of the Schroeder equation

Boiko, VI and Yakubov, GE (1998) The solvation interpretation of the Schroeder equation. Zhurnal Fizicheskoi Khimii, 72 5: 878-883.

Author Boiko, VI
Yakubov, GE
Title The solvation interpretation of the Schroeder equation
Journal name Zhurnal Fizicheskoi Khimii   Check publisher's open access policy
ISSN 0044-4537
Publication date 1998-05
Sub-type Article (original research)
Volume 72
Issue 5
Start page 878
End page 883
Total pages 6
Language rus
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: WoS Import
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Google Scholar Search Google Scholar
Created: Thu, 14 May 2015, 17:50:43 EST by Gleb Yakubov